# SDR ASAA0954430

- Difficulty date: February 13, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 8,290 hours, 2,659 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Part serial: 0696373
- Condition: Faulty
- Location: E&E Bay
- Part time: 8,290 hours, 2,659 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START AUTO FAIL LIGHT ILLUMINATED.  FOUND FAULT ON NR 2 DCPC.  PERFORMED FIM TASK 21 31 00 800 801 ON NR 1 AND NR 2 DCPD, NO FAULTS FOUND ON GROUND TEST.  NO HISTORY FOR PAST 30 DAYS.
